# SDR ASAA2020051132717

- Difficulty date: May 9, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 17,454 hours, 5,625 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERHEAD ELEC LIGHT ON. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 24-31 TASK 801 ON BITE FOUND AUX BAT CHARGER, STATIC INVERTER AND SPCU FAULTS. ALL FAULTS CLEARED AND DID NOT RETURN. A/C OKAY FOR SERVICE.
